About Us  |  Contact Us  |  Español
VNA of Care New England
VNA of Care New England

FDA: One Lot of Warfarin Being Recalled

Lot may contain oversized tablets
THURSDAY, June 13 (HealthDay News) -- Zydus Pharmaceuticals USA Inc., is voluntarily recalling one lot of Warfarin tablets after receiving a consumer complaint of oversized tablets, according to a June 12 safety alert issued by the U.S. Food and Drug Administration.
Ingestion of a larger than intended dose of the anticoagulant may result in bleeding that could be fatal in some patients. Indications for the drug include prophylaxis and treatment of thrombosis and pulmonary embolism, thromboembolic complications associated with atrial fibrillation/cardiac valve replacement and reduction in the risk of death, recurrent myocardial infarction, and thromboembolic events such as stroke or systemic embolization after myocardial infarction.
Only one lot, MM5767, of Warfarin 2 mg Tablets is affected, and may be identified by its NDC #6838205310. This lot was distributed in the U.S. between November and December 2012.
According to the FDA, "consumers should contact their physician or health care provider if they have experienced any problems that may be related to taking or using this particular lot of Warfarin 2 mg Tablets. In [the] case [that] patients have tablets of this lot of product, make sure all the tablets are of same size, and if unsure, patients should consult their dispensing pharmacy."
More Information (http://www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm356519.htm?source=govdelivery )
Health Headlines
Health Tip: Eat HealthyView in a lightbox
Health Tip: Keep Your Kitchen CleanView in a lightbox
Athletic Trainers First Line of Treatment for Young Basketballers: StudyView in a lightbox
People Seek Out Health Info When Famous Person DiesView in a lightbox
Early Sign of Kidney Disease Often Ignored, Study SaysView in a lightbox
VNA of Care New England
© 2011 Site Index | Disclaimer | Legal Notices